MathSciNet Relay Station
MathSciNet bibliographic data
MR1743407 (2001c:26005) 26A33 (35R99 45K05)
Gorenflo, Rudolf; Iskenderov, Asaf; Luchko, Yuri Mapping between solutions of fractional diffusion-wave equations. Fract. Calc. Appl. Anal. 3 (2000), no. 1, 75–86.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement